# SDR SWAA2022040566429

- Difficulty date: November 7, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 48,260 hours, 32,451 cycles
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR PANEL 844DZ AFT BRACKET CRACKED / REMOVED & REPLACED BROKEN R2 DOOR PANEL 844DZ W/ NEW BRACKET PN 411A2129-547 IAW AIPC 52-41-31-10 SRM 51-40-02-0G-0 SRM 51-40-05-0G-0 ATAG# A60235
